MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL ARRAY; STEREOTAXIC DEVICE, ROBOTICSM

MAKO SURGICAL CORP. FEMORAL ARRAY; STEREOTAXIC DEVICE, ROBOTICSM
Catalog Number 112210
Medical Device Problem Codes Mechanical Problem (1384); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Femoral array flickered in and out throughout case; vizadiscs were swapped multiple times; burr would not start.Once array was swapped, case continued.Surgical delay: 16-30 minutes.Case type: pka.
 
Additional Manufacturer Narrative
Reported event: it was reported that femoral array flickered in and out throughout case; vizadiscs were swapped multiple times; burr would not start.Once array was swapped, case continued.Product evaluation and results: product inspection could not be performed as the product was lost and not available for evaluation.Product history review: review of the device history records indicate 25 devices were manufactured and accepted into final stock on 03/29/11.No non-conformances were identified during inspection.Complaint history review: a review of complaints in trackwise related to p/n 112210, lot number 06130211 shows no additional complaint related to the failure in this investigation.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.Device not returned.
 
Event or Problem Description
Femoral array flickered in and out throughout case; vizadiscs were swapped multiple times; burr would not start.Once array was swapped, case continued.Surgical delay 16-30 minutes.Case type: pka.

Brand Name
FEMORAL ARRAY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICSM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8034415
Report Number3005985723-2018-00649
Device Sequence Number1262455
Product Code OLO
UDI-Device Identifier00848486002909
UDI-Public00848486002909
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112210
Device Lot Number06130211
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;